# SDR ASAA2016012615031

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,877 hours, 2,919 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F05114
- Condition: Failed
- Location: Window Heat
- Part time: 8,871 hours, 2,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION AND AUXILIARY PITOT LIGHT ILLUMINATED AT CRUISE, ALT OF 320, RT FOLLOWED NO CBS NOTED, AVOID ICING CONDITITIONS NOTE DIVERTED.  ACFT GROUNDED. DIVERSION TIME - 50 MINUTES.  PERFORMED PITOT PROBE SYS TEST REF AMM 30-31-00-730-801 AND AUTO AIR DATA SENSOR HEATING OPS CHECK REF AMM 30-31-00-750-801, NO FAULTS NOTED SYS OPS GOOD, NOTE: AUX PITOT PROBE WAS REPLACED ON 01/17/2016.  AS A PRECAUTION R & R WINDOW, PITOT HEAT MODULE P5-9, REF AMM 30-41-41/401.  REPEATED THE 2 ABOVE TESTS, NO FAULTS NOTED, SYS OPS GOOD.
